Jump to content

Photo

Don't Know What To Do Anymore

pimples antibiotics

5 replies to this topic

#1 Doddy46

Doddy46

    Junior Member

  • Members
  • Posts & Likes
    Posts: 83
    Likes: 14
About Me
  • Gender:Male
  • Location:Ontario, Canada
  • Interests:Guitar, weight lifting, hiking and video games just to name a few. Up untill recently pot smoking, but a bad case of tinnitus changed all that -_-. Please don't slam on marijuana, if it isnt for you, that's great, if it is, it causes no one any harm (unless your the lazy, unemployed, leech off family/friends/government type pothead...) in which case, CUT THAT SHIT OUT HIPPEE! GET A JOB.
  • Joined: 05-March 13

Achievements

     

Posted 10 April 2013 - 02:35 PM

Long story short, had mild, very mild cystic acne that stated along jaw line from 15 to 19 almost never washed my face, went away. Started getting it on cheeks instead from 20 to 26 would wash everyday first few years with just regular bar soap, nothing to serious acnewise, redness always healed after awhile. By 26 totally cleared, had a few scars and some large pores, but otherwise blemish free skin. Was always super oily, I'd wash and it would get slightly flakey type dry, but a few hours later would be nice and oily smooth again. The odd blackhead, tiny whitehead, or most often odd underskin bump that didn't turn red and was almost unnoticeable, I'd pop all these and by the end of the day, upto maximum of 3 days, I'd have absolutely no reminence of it left, not even a red spot. Fast forward to today went on antibiotics first for "ear infection, wasn't an ear infection. Then more for accessed tooth, followed by more for strep throat. My oily skin is now greasy and dry at the same time getting ass loads of small red pimples, irrational marks I guess (just small reddened marks that looks like a scratched myself) with no pimples. My overall complexion of my cheeks is slightly reddened and my pores are almost as large as my scars... I don't know what to do anymore, it gets worse everyday. If I pop a pimples the area I pop flakes off in a large flake off skin, this has NEVER been the case. Hoping someone has any ideas as to what is going on...become very depressed, quit job, broke up with gf and am beggining to abandon my friends... I'm now 27. Less than a year of clear skin, what is with this shit. I'd love to kick those antibiotic pushing doctors straight in damn teeth...


Edited by Doddy46, 11 April 2013 - 08:48 AM.


#2 lylasmith34

lylasmith34

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 1
About Me
  • Gender:Female
  • Interests:Cello player for four years, history lover, hoping to become a dermatologist or physical therapist in the future.
  • Joined: 11-April 13

Posted 11 April 2013 - 07:15 PM

I know exactly what you mean. I am on tetracycline (minocycline) currently and it has been HELL. I got the worst yeast infection of my life the first week. Then, it cleared, and I got a "allergies" according to my doctor. Turns out I think I have an ear infection, as the pain is excruciating and I am having horrible sinus problems. Minocycline has given me dizziness, nausea, and a chronic headache. Personally, all this "antibiotic" stuff is complete bullsh!t. Why do dermatologists think that antibiotics are a solution for acne? You only become immune to them, and then acne returns. Good luck, I would quit your antibiotic if you haven't already.



#3 nikki1586

nikki1586

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 0
About Me
  • Gender:Female
  • Location:New York
  • Joined: 05-February 13

Posted 14 April 2013 - 08:37 PM

I know exactly what you mean. I am on tetracycline (minocycline) currently and it has been HELL. I got the worst yeast infection of my life the first week. Then, it cleared, and I got a "allergies" according to my doctor. Turns out I think I have an ear infection, as the pain is excruciating and I am having horrible sinus problems. Minocycline has given me dizziness, nausea, and a chronic headache. Personally, all this "antibiotic" stuff is complete bullsh!t. Why do dermatologists think that antibiotics are a solution for acne? You only become immune to them, and then acne returns. Good luck, I would quit your antibiotic if you haven't already.

  I took Minocycline in November 2012 and got SEVERE vertigo for ONE WEEK straight- i felt drunk, it was horrible!   Stopped it after 2 days, but continued to have vertigo for a few days after......   I hope you are doing okay


Gluten/Wheat Free, Refined Sugar Free, Egg White Free  since 2/12/2013

 

Supplements Currently Taking:

MultiEnzyme

Zypan

Organically Bound Minerals

CLNZ, Natto


#4 Quetzlcoatl

Quetzlcoatl

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 605
    Likes: 81
About Me
  • Joined: 04-March 13

Posted 14 April 2013 - 11:00 PM

Are you still on antibiotics? What you describe sounds like a hypersensitivity reaction



#5 Doddy46

Doddy46

    Junior Member

  • Members
  • Posts & Likes
    Posts: 83
    Likes: 14
About Me
  • Gender:Male
  • Location:Ontario, Canada
  • Interests:Guitar, weight lifting, hiking and video games just to name a few. Up untill recently pot smoking, but a bad case of tinnitus changed all that -_-. Please don't slam on marijuana, if it isnt for you, that's great, if it is, it causes no one any harm (unless your the lazy, unemployed, leech off family/friends/government type pothead...) in which case, CUT THAT SHIT OUT HIPPEE! GET A JOB.
  • Joined: 05-March 13

Achievements

     

Posted 10 July 2013 - 10:16 AM

I was never on antibiotics for acne. Took for ear infection / abcessed tooth / strep throat, all in less than 6 months. 500mg Amox 3x a day for 10 days / 1000 mg amox 2x a day for 14 days / 600Mg IV clindamycin every 8 hours, 4 times / 300mg clindamycin 3x a day for 14 days.....



#6 akko

akko

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 497
    Likes: 29
About Me
  • Joined: 03-October 07

Posted 10 July 2013 - 11:57 PM

Hey,

 

I don't know if this will help, but in my mid twenties I had the "greasy yet dry at the same time" skin condition, along with a bunch of clogged pores and general blotchiness.  My skin looked awful- and this was after almost never getting any acne in my teen years.  Turns out that it was a case of yeast overgrowth, probably brought on by a long round of antibiotics I took for a UTI.  I washed my face with nizoral to get rid of it and I got clear in about a week.  Good luck!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users